Dr. Bharat Patodiya

Dr. Bharat Patodiya

AIG Hospitals
10 years of overall experience
M.B.B.S. | FAGE | M.D. (Internal Medecine) | DNB (Medical Oncology) | European Society for Medical Oncology (E.S.M.O.) Certified | C.A.S. (Lung Cancer) | C.C.B. ( Breast cancer).
From INR 300/ consultation

Bio

Dr Bharat Patodiya is a medical oncologist with Sub specialization in lung cancer having 10 Years of Experience Overall and 2 years as specialist.He has done his medical oncology training from the Hinduja Hospital from Mumbai. He has completed his 1 year Diploma in Lung Cancer Specialization from the University of Zurich, Switzerland. Additionally He has sub specializing in Breast Cancer under certificate of competence in breast cancer from University of Ulm, Germany.

Services

  • Immunotherapy
  • Lung Cancer
  • Breast Cancer Specialist.
  • Mammogram
  • Mammography
  • Lumpectomy
  • BRCA
  • Breast cyst
  • Small cell carcinoma
  • Smoking
  • Asbestos
  • Adenocarcinoma
  • Metastatic
  • Prognosis
  • Lymph nodes
  • Nodule
  • Prostate cancer biopsy
  • Prostate cancer lump
  • Prostate cancer screening
  • Prostate cancer medication
  • Prostate cancer diagnosis
  • Prostate tumor
  • Prostate carcinoma
  • Malignant
  • Prostate tumor

Experience Details

Education

M.B.B.S. | FAGE | M.D. (Internal Medecine) | DNB (Medical Oncology) | European Society for Medical Oncology (E.S.M.O.) Certified | C.A.S. (Lung Cancer) | C.C.B. ( Breast cancer).

Education Details

  • M.B.B.S.-
  • FAGE-
  • M.D. Internal Medicine
  • D.N.B. Medical Oncology
  • European Society for Medical Oncology (E.S.M.O.) Certified
  • C.A.S. Lung Cancer (Zurich University, Switzerland)
  • C.C.B ( Breast cancer), ULM university, Germany.

Membership

  • Europeon society of medical oncology(ESMO)

Research / Publication

  • Bharat Patodiya, AG Diwan et al, CARASIL a case report. JAPI May, 2012,VOL.
  • 60 Bharat Patodiya, AG Diwan et al, Haemoglobinuria in a patient of co-infection with Falciparum Malaria and Leptospirosis.
  • The Indian Practitioner, Vol. 65 No. 8, Aug 2012 Bharat Patodiya, Kavita Krishna et al, Toxic Epidermal Necrolysis due to Nimesulide an uncommon side effect of a common drug.
  • The Indian Practitioner, Vol. 65 No. 8, Aug 2012